Dizzy and lightheaded

Discussion in 'Lipotrim Forum' started by CarrieS, 16 April 2008 Social URL.

  1. CarrieS

    CarrieS Member

    Sorry, forgot to add this.
    Also feeling very light headed. Everytime I stand up I have to sit straight back down again cos of the dizziness. I'm starting to worry. Drinking plenty of water so dunno whats going on x
  2. Avatar

    MiniMins.com Matched Content

  3. fifi70

    fifi70 Silver Member

    Probably withdrawl from carbohydrates, hopefully it should soon pass.
  4. lillie

    lillie weighs a lot less

    stand up really slowly and a black coffee could help,an early night for you my dear and im sure you will be better tomorrow xx
  5. thistime08

    thistime08 Lipo Lover

    Yep, its tough at the beginning alright. Keep drinking your water, the feeling will pass.
Popular Forums
  1. MiniMins.com is a weight loss support community helping each other on their weight loss journey. We have a multitude of forums, from Slimming World and Exante, to Success Stories. Click the logo at the top right to return to the forum home page at any time.

Share This Page